Confidence intervals for the difference of means: Application to the Behrens-Fisher type problem

Akahira, Masafumi . Statistical Papers 2002. 43 (2) :273-284

Locate this article in:

Bibtex

@article{CIS-182234,
  Author = {Akahira, Masafumi},
  Title = {Confidence intervals for the difference of means: Application to the Behrens-Fisher type problem},
  Journal = {Statistical Papers},
  Volume = {43},
  Number = {2},
  Year = {2002},
  Pages = {273--284},
  Keywords = {Gamma distribution, Exponential distribution}
}

Similar articles